# SDR COM60517

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 864806
- Condition: Defective
- Location: Avionics
- Part time: 3,222 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WOW INPUT, WOW OUTPUT, NOSE WHEEL STEERING CAUTION MESSAGE ON EICAS.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
